Translator Disclaimer
October, 2017 Relation Between the Class of M. Sama and the Class of $\ell$-stable Functions
Karel Pastor
Taiwanese J. Math. 21(5): 1161-1174 (October, 2017). DOI: 10.11650/tjm/7124

Abstract

The aim of this paper is to show the equivalence of two classes of nonsmooth functions. We also compare optimality conditions which have been stated for these classes.

Citation

Download Citation

Karel Pastor. "Relation Between the Class of M. Sama and the Class of $\ell$-stable Functions." Taiwanese J. Math. 21 (5) 1161 - 1174, October, 2017. https://doi.org/10.11650/tjm/7124

Information

Received: 15 December 2015; Revised: 12 January 2017; Accepted: 6 February 2017; Published: October, 2017
First available in Project Euclid: 1 August 2017

zbMATH: 06871363
MathSciNet: MR3707888
Digital Object Identifier: 10.11650/tjm/7124

Subjects:
Primary: 49J50, 49J52, 49K10, 90C29, 90C30

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.21 • No. 5 • October, 2017
Back to Top